REAL

Többdimenziós skálázás

Takács, Szabolcs (2013) Többdimenziós skálázás. Psychologia Hungarica Caroliensis, 1 (1). pp. 139-149. ISSN 2064-2504

[img]
Preview
Text
EPA02497_PsychologiaHungaricaCaroliensis_2013_01_139-149.pdf

Download (240kB) | Preview
Item Type: Article
Additional Information: ISSN online: 2064-3101
Subjects: B Philosophy. Psychology. Religion / filozófia, pszichológia, vallás > BF Psychology / lélektan
Depositing User: Zsolt Baráth
Date Deposited: 02 Jun 2022 11:13
Last Modified: 02 Jun 2022 11:13
URI: http://real.mtak.hu/id/eprint/143287

Actions (login required)

Edit Item Edit Item